MAUDE Adverse Event Report: CAYENNE MEDICAL QUATTRO LINK ANCHOR 5.5MM; FASTENER, FIXATION

CAYENNE MEDICAL QUATTRO LINK ANCHOR 5.5MM; FASTENER, FIXATION
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: part # cm-9324st, 2.9mm gl hard bone drill, lot # 65415347.Part # cm-9145, quattro link anchor 4.5mm, lot # 81553-2.Part # cm-9155, quattro link anchor 5.5mm, lot # 67346-3.Part # cm-9145, quattro link anchor 4.5mm, lot # 65415424.Customer has indicated that the product will not be returned to zimmer biomet for investigation, due to location of device is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during surgery, an anchor fractured after inserting into bone.No adverse events have been reported as a result of the malfunction.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the provided pictures identified anchor fractured near the tip and the inserter tip is bent at the same location as the fracture.Photos do not allow for any further visual evaluation.No product was returned; further visual and dimensional evaluations could not be performed.Medical records were not provided.Device history records were reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Visual inspection confirmed the complaint of a fractured anchor.The anchor is fractured at the indicator line and remains on the tip of the inserter.The other portion of the anchor was not returned for evaluation.The inserter prongs are pushed together and bent at a 45-degree angle.The inserter shows minimal signs of use.The adjustment knob and trigger mechanism function correctly, extending and retracting the central shaft.Medical records were not provided.Device history records were reviewed and no discrepancies related to the reported event were found.Previous root cause remains unchanged.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
QUATTRO LINK ANCHOR 5.5MM
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer (Section G)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer Contact
jennifer rapsavage
56 e. bell dr
warsaw, IN 46582
5745260384
MDR Report Key15459139
Report Number3006108336-2022-00029
Device Sequence Number6757944
Product Code MBI
UDI-Device Identifier00887868270222
UDI-Public(01)00887868270222(17)230816(10)67346-3
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K122314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2023
Device Model NumberN/A
Device Catalogue NumberCM-9155
Device Lot Number67346-3
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2022
Supplement Date Received by Manufacturer11/10/2022
01/12/2023
Initial Report FDA Received Date09/20/2022
Supplement Report FDA Received Date11/11/2022
01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexFemale